Gap conjecture for $3$-dimensional canonical thresholds

J. Math. Sci. Univ. Tokyo
Vol. 15 (2008), No. 4, Page 449--459.

Prokhorov, Yuri
Gap conjecture for $3$-dimensional canonical thresholds
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

We prove that the interval $(5/6,\, 1)$ contains no $3$-dimensional canonical thresholds.

Keywords: Generalized functions, ultradifferentiable functions, Colombeau algebra, wave front, microlocal analysis, Denjoy-Carleman classes, Gevrey generalized functions

Mathematics Subject Classification (2000): 14B05, 14J17, 14E30, 32S25
Mathematical Reviews Number: MR2546905

Received: 2008-06-26